# SDR DALA2019012100423

- Difficulty date: December 6, 2014
- Submitted: January 22, 2019
- Operation: Air carrier
- Aircraft: N1613B
- Make and model: Boeing 767332
- Aircraft serial: 32776
- Aircraft time: 76,897 hours, 9,686 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LOWER INSPAR SKIN RIB 31 STR L-9.5 CRACKS. C/W ERA 531217-00. (LP 1732568)
